# SDR AALA2009021600137

- Difficulty date: January 24, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP OUTER EDGE AT CENTER LIGHTING HOLE BETWEEN STATION 636 TO 655.  REMOVED CORROSION PER SRM 53-01 AND INSTALLED DOUBLER REPAIR PER AARD 53-20-00-10.
